# SDR DHL2008763527

- Difficulty date: March 14, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,245 hours, 31,333 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Support Fitting
- Part number: 6516275
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 K-FLAP ACTUATOR MOUNT SPT FITTING CRACKED AT WS 307.5 AND 315.3.  REMOVED ACTUATOR SUPPORT MOUNT ASSY, FABRICATED SUPPORT WEBS FROM 2024-T3, .063" BY 8" BY 3.5" (2 EA), PO NR 9006027, AND MOUNT DOUBLERS FROM 7075-T6, .125" BY 5" BY 2", (2 EA), PO NR 9005685, ASSEMBLED AND INSTALLED PER B727 SRM 51-30-2, 51-20-1 FIG 7, 51-30-5, AND BAC DWG 65-16275 REV D.
